Year 2015, Volume 3, Issue 1, Pages 173 - 179 2015-01-30

Kinematic Mapping in Semi-Euclidean 4-Space

Mehdi JAFARI [1]

231 632

We study the some algebraic properties of matrix associated to Hamilton operators which is defined for semiquaternions. The kinematic mapping corresponding to these operators in semi-Euclidean 4-space is the same as the kinematic mapping of Blaschke and Grünwald

We study the some algebraic properties of matrix associated to Hamilton operators is defined for semi-quaternions. The kinematic mapping corresponding to these operators in semi-Euclidean 4-space is same as the kinematic mapping of Blaschke and Grünwald.

Keywords: Hamilton operators, Quasi-elliptic geometry, Semi-quaternion

  • Dyachkova M., On Hopf bundle analogue for semi-quaternion algebra, 10th International conference DGA, Olomouc, Czech Republic, (2007) 45-47.
  • M. Jafari, H. Molaei Some properties of matrix algebra of semi-quaternions, Accepted for publication in Konuralp Journal of Mathematics.
  • H. Mortazaasl, M. Jafari A study on semi-quaternions algebra in semi-Euclidean 4-space, Mathematical science and application E-Notes, 1(2) (2013) 20-27.
  • H. Pottman J. Wallner Computational line geometry, Springer-Verlag Berlin Heidelberg New York, 2000.
  • Rosenfeld B., Geometry of Lie groups, Kluwer Academic Publishers, Netherlands, (1997).
  • J.P. Ward, Quaternions and Cayley numbers algebra and applications, Kluwer Academic Publishers, London, (1997).
Primary Language tr
Subjects
Journal Section Articles
Authors

Author: Mehdi JAFARI

Bibtex @ { dubited66238, journal = {Düzce Üniversitesi Bilim ve Teknoloji Dergisi}, issn = {}, eissn = {2148-2446}, address = {Duzce University}, year = {2015}, volume = {3}, pages = {173 - 179}, doi = {}, title = {Kinematic Mapping in Semi-Euclidean 4-Space}, key = {cite}, author = {JAFARI, Mehdi} }
APA JAFARI, M . (2015). Kinematic Mapping in Semi-Euclidean 4-Space. Düzce Üniversitesi Bilim ve Teknoloji Dergisi, 3 (1), 173-179. Retrieved from http://dergipark.org.tr/dubited/issue/4809/66238
MLA JAFARI, M . "Kinematic Mapping in Semi-Euclidean 4-Space". Düzce Üniversitesi Bilim ve Teknoloji Dergisi 3 (2015): 173-179 <http://dergipark.org.tr/dubited/issue/4809/66238>
Chicago JAFARI, M . "Kinematic Mapping in Semi-Euclidean 4-Space". Düzce Üniversitesi Bilim ve Teknoloji Dergisi 3 (2015): 173-179
RIS TY - JOUR T1 - Kinematic Mapping in Semi-Euclidean 4-Space AU - Mehdi JAFARI Y1 - 2015 PY - 2015 N1 - DO - T2 - Düzce Üniversitesi Bilim ve Teknoloji Dergisi JF - Journal JO - JOR SP - 173 EP - 179 VL - 3 IS - 1 SN - -2148-2446 M3 - UR - Y2 - 2019 ER -
EndNote %0 Duzce University Journal of Science & Technology Kinematic Mapping in Semi-Euclidean 4-Space %A Mehdi JAFARI %T Kinematic Mapping in Semi-Euclidean 4-Space %D 2015 %J Düzce Üniversitesi Bilim ve Teknoloji Dergisi %P -2148-2446 %V 3 %N 1 %R %U
ISNAD JAFARI, Mehdi . "Kinematic Mapping in Semi-Euclidean 4-Space". Düzce Üniversitesi Bilim ve Teknoloji Dergisi 3 / 1 (January 2015): 173-179.